# SDR CA960703027

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Propeller: Mcauly C5JFR36C1102
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade Actuator
- Part number: B6421
- Condition: Worn Bearing
- Location: Link Bearing
- Part time: 1,573 hours
- Component: P11046417011
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER, OR OTHER, VIBRATION PRONOUNCED AT LOW ALTITUDE AND HIGH SPEED.  PROPELLER WAS REPLACED DUE TO BLADES HAVING EXCESSIVE PLAY ABOUT ITS TURNING AXIS. UPON DISASSEMBLY OF THE PROPELLER, BEARING WEAR WAS NOTED ON THE BLADE ACTUATING LINKS. THE PROPELLER HAS BEEN RETURNED TO THE MANUFACTURER FOR INVESTIGATION OF PREMATURE LINK BEARING WEAR.
